# SDR CALA2017061201817

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 15,134 hours, 5,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHTS DO NOT COME ON BY OVERWING EXITS. REPLACED FOUR FUSES IN POWER SUPPLY LOCATED JUST FORWARD OF LEFT FWD OVERWING EXIT DOOR.  REPLACED 3 EMERGENCY LIGHT ASSEMBLIES AT ROW 15, 20 AND 21 LEFT SIDE. PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECKED NORMAL IAW AMM 33-51-11-960-802, AND 33 -51-06-960-804.
